Title of article
An exclusion principle for periodic competitive systems in three dimensions Original Research Article
Author/Authors
Rafael Ortega، نويسنده , , Antonio Tineo، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
11
From page
883
To page
893
Keywords
Logistic equation , competing species problem , Periodic solutions , Exclusion Principle
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1998
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856544
Link To Document